# SDR CALA2017121304431

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143N5158
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE STABILIZATION STRAP AT STA 560, LBL 45 CRACKED. ACCOMPLISHED PERMANENT REPAIR AT MAIN CABIN FLOOR STRUCTURE STABILIZATION STRAP AT STA 560, LBL 45 IAW SRM 53-00-51, FIG 201, REPAIR 13.
